Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 62, NWS Atlanta, GA

September 27, 20244 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Sep 27, 2024, 4:54 AM EDT for 4 counties in Georgia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 4:54 AM EDT (08:54 UTC)
Expired
Sep 27, 2024, 8:54 AM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Hancock County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 107 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WGUS52 KFFC 270854
FFWFFC
GAC141-265-301-317-271500-
/O.NEW.KFFC.FF.W.0062.240927T0854Z-240927T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
454 AM EDT Fri Sep 27 2024

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northern Hancock County in east central Georgia...
  Taliaferro County in east central Georgia...
  Warren County in east central Georgia...
  Southern Wilkes County in east central Georgia...

* Until 1100 AM EDT Friday.

* At 454 AM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 1 and 2 inches of rain have fallen. The 
  expected rainfall rate is 1 to 2 inches in 1 hour. Additional 
  rainfall amounts of 1.5 to 2.5 inches are possible in the warned 
  area. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Washington, Warrenton, Sparta, Crawfordville, White Plains, 
  Norwood, Sharon, Camak, Springfield, Barnett, Raytown, Powelton, 
  Sandy Cross, Alexander Stephens Park, Ficklin, Mayfield, Cadley, 
  Lundberg, Lyneville and Rocky Creek Fire Dept.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3323 8313 3336 8316 3350 8298 3358 8301
      3366 8295 3371 8299 3381 8278 3379 8258
      3364 8248 3366 8251 3364 8256 3365 8258
      3361 8265 3342 8255 3335 8255 3331 8238
      3328 8243 3333 8256 3326 8273 3330 8278

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$
1 follow-up statement
992 
WGUS72 KFFC 271254
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
854 AM EDT Fri Sep 27 2024

GAC141-265-301-317-271304-
/O.CAN.KFFC.FF.W.0062.000000T0000Z-240927T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock GA-Taliaferro GA-Warren GA-Wilkes GA-
854 AM EDT Fri Sep 27 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN HANCOCK, 
TALIAFERRO, WARREN AND SOUTHERN WILKES COUNTIES...

The heavy rain has ended. Flash flooding is no longer a threat, 
however given the scale of recent rainfall river flooding may 
continue. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 200 PM EDT for portions of 
central, east central, north central, northeast, northwest, and west 
central Georgia.

&&

LAT...LON 3323 8313 3336 8316 3350 8298 3358 8301
      3366 8295 3371 8299 3381 8278 3379 8258
      3364 8248 3366 8251 3364 8256 3365 8258
      3361 8265 3342 8255 3335 8255 3331 8238
      3328 8243 3333 8256 3326 8273 3330 8278

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 3:22 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Sep 27, 3:22 AM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
322 AM EDT Fri Sep 27 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages

 - Strong winds and heavy rainfall from Helene will continue in
   the region this morning.

 - Conditions will improve rapidly this afternoon as precipitation
   ends and winds weaken.

Today:

At 3 AM, Helene was moving northwards through central Georgia. The
storm made landfall in the Big Bend region of Florida around 11 PM
yesterday as a category 4 storm. As of the last update from the
National Hurricane Center the storm was a category 1 hurricane. The
storm should continue to decrease in intensity as it moves into
north Georgia this morning. While the intensity may be falling, the
storm remains dangerous. Additional tree and power line damage is
probable as the storm moves northwards. Heavy tropical downpours
will also continue to exacerbate flooding concerns.

As we move into the late morning and early afternoon the rainfall
and winds from Helene will gradually diminish as what remains of the
system continues to rocket northwards. Guidance from the HREF favors
a few lingering upslope rain showers over the north Georgia
mountains this afternoon. Otherwise the rest of north and central
Georgia should be rain free by early afternoon. Though the rain will
have largely ended, local rivers and streams will continue to rise
as runoff filters through the drainage basins. Anyone with
interests that could be subject to river or stream flooding should
continue to monitor the river forecasts closely.

Tonight and Saturday:

The remnants of Helene should be absorbed into an upper level trough
over the Tennessee Valley tonight and Saturday. This should lead to
increased rainfall over Tennessee and Kentucky, and some of this
activity could wrap around into northern Georgia. A couple isolated
showers could develop as far south as central Georgia with the
diurnal heating Saturday afternoon. Any rainfall during this period
should be light and scattered, with most locations receiving less
than 0.10 inches of additional precipitation. Other than the minimal
precipitation chances, no significant weather impacts are expected
for storm clean up activities. Peak wind gusts should be in the 20
to 25 mph range Saturday afternoon and high temperatures will be in
the 70s.

Albright

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages:

 - Due to excessive rainfall from Hurricane Helene river flooding
   will likely linger into the workweek, especially along the
   main stem rivers.

 - Dry weather and near average temperatures will prevail through
   the upcoming workweek.

Sunday through the Workweek:

Upper level troughing should hangout over the central Appalachians
through early next week. This will allow a slight chance of
thunderstorms to linger over the north Georgia mountains through
Monday. Given the saturated soils any thunderstorms could pose a
localized flooding risk. Drier air wrapping around the trough from
the west should help keep the rest of Georgia dry Sunday and Monday.

Ensemble guidance shifts the trough east into the Atlantic during
the second half of the workweek As this occurs an upper level ridge
should build in over the Southeast. Forecast confidence is high that
this will result in continued dry weather through the end of the
workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches
or precipitation in Atlanta through next Friday). The overall
strength of the upper level ridge looks modest and this should keep
afternoon high temperatures near seasonal averages all week
(around 80 degrees).

Albright

&&

.AVIATION...
(06Z TAFS)
Issued at 136 AM EDT Fri Sep 27 2024

As Hurricane Helene continues to move into central and northern
Georgia conditions will remain very hazardous for aviation.
Widespread IFR/LIFR conditions will continue in the region through
13Z Friday. Then conditions will gradually improve from south to
north, with prevailing VFR/MVFR likely by 21Z Friday. Winds will
remain hazardous in the region through 16Z Friday, with gusts in
the 50 to 75 kt range possible. Winds should improve after 16Z,
though gusts in the 20 to 35 kt range may linger through 00Z
Saturday.

//ATL Confidence...06Z Update...
Moderate overall confidence in the KATL TAF.
The center of Helene remains south of ATL and confidence is high
that winds will continue to increase through 09Z. Moderate
confidence in gusts over 50 kt at ATL between 08Z and 13Z Friday.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          77  62  80  64 /  50  10  10  10
Atlanta         74  63  78  64 /  60  10  20  10
Blairsville     71  58  70  59 /  90  20  50  30
Cartersville    74  63  78  62 /  80  20  30  10
Columbus        79  64  83  65 /   0   0  10  10
Gainesville     74  62  76  64 /  70  10  20  20
Macon           79  64  83  66 /  10   0  10  10
Rome            74  64  75  62 /  90  30  40  10
Peachtree City  75  62  79  62 /  30  10  20  10
Vidalia         83  66  86  67 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112-
113.

Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097-
102>111.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
917 PM EDT Thu Sep 26 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
917 PM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Rounds of torrential rainfall and significant flooding and flash
flooding are expected across the area through through the
overnight hours. Brief tornadoes will also be possible,
especially across east central Georgia. As Hurricane Helene moves
into the state tonight, hurricane and tropical storm force winds
will spread quickly north. All preparations for widespread high
wind impacts and power outages should be rushed to completion by
this evening.

For more details, please refer to the latest Flash Flood Watch
and Hurricane Local Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Heavy rain and tropical storm force winds will be ongoing across
portions of north Georgia Friday morning. Heavy rain and tropical
storm conditions will improve as Helene moves quickly north and
out of the state by midday Friday. Flooding of larger creeks and
rivers will persist into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Sep 26, 11:27 PM EDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Sep 26 2024

GAZ046-048-057-058-270400-
Butts GA-Rockdale GA-Newton GA-Henry GA-
1127 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of south central
Rockdale, central Henry, Butts and southwestern Newton Counties
through MIDNIGHT EDT...

At 1127 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Stark, or near Jackson, moving northwest at
25 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
McDonough, Jackson, Stockbridge, Locust Grove, Flovilla, Jenkinsburg,
Blacksville, Ola, Worthville, Magnet, Flippen, Indian Springs State
Park, Fincherville, Kelleytown, Oak Hill, Stark, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3363 8399 3339 8384 3337 8386 3334 8386
      3333 8384 3332 8384 3330 8383 3329 8383
      3321 8397 3347 8425
TIME...MOT...LOC 0327Z 144DEG 22KT 3333 8393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Sep 26, 11:31 PM EDT, 5 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     Tornado          2 NNE Jordan            32.06N 82.65W
09/26/2024                   Wheeler            GA   Emergency Mngr

            *** 2 INJ ***
            Tornado at Adams Cemetery Road and Highway
            19.

&&

KAB
Special weather statement, Sep 27, 12:04 AM EDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EDT Fri Sep 27 2024

GAZ033-044>046-048-055-057-270430-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
South Fulton GA-
1204 AM EDT Fri Sep 27 2024

...A strong thunderstorm will impact portions of southwestern
Rockdale, southwestern DeKalb, central Henry, south central Fulton,
northern Clayton and west central Newton Counties through 1230 AM
EDT...

At 1203 AM EDT, a strong thunderstorm was over Kelleytown, or near
McDonough, moving northwest at 35 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, McDonough, Decatur, East Point, Stockbridge, Forest Park,
College Park, Clarkston, Morrow, Hapeville, Avondale Estates, Lake
City, Pine Lake, Belvedere Park, North Decatur, Hartsfield-Jackson
Airport, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, and
Tucker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3367 8449 3384 8425 3349 8396 3339 8410
TIME...MOT...LOC 0403Z 139DEG 31KT 3350 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Sep 27, 12:54 AM EDT, 4 hours before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1254 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     Flash Flood      1 SW Forest Park        33.62N 84.38W
09/27/2024                   Clayton            GA   Local Official

            Road flooded at Springdale Road and
            Henderson Drive.

&&

KAB
Local storm report, Sep 27, 3:29 AM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
329 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     Tropical Cyclone Little Ocmulgee State P 32.09N 82.88W
09/27/2024                   Wheeler            GA   Mesonet

            USFS RAWS station MRAG1 (Mcrae) measured 75
            mph gust.

&&

sn
Local storm report, Sep 27, 3:52 AM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
352 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     Tropical Cyclone 3 ENE Eastman           32.22N 83.13W
09/27/2024                   Dodge              GA   AWOS

            AWOS station KEZM Eastman reported a 56 mph
            gust.

&&

sn

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr
Sep 27, 10:00 AM EDTRiver Flood WarningFFCButts, Henry, Newton35 hr

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.